# SDR C2XA10SH206

- Difficulty date: June 13, 2010
- Submitted: June 13, 2010
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 18,820 hours, 10,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FRAME 77 EXTERNAL SURFACE HAS CRACK INDICATIONS AROUND RIVET HEADS BETWEEN STR 2R AND 5R.  MAINTENANCE REPAIRED FRAME 77 EXTERNAL SURFACE AROUND RIVET HEADS BETWEEN STR 2R AND 5R IAW EC5330-02154.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
